# SDR AALA20180119001

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 12,100 hours, 5,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT POWER SUPPLY SYSTEM TEST,  THE POWER SUPPLY 13WL FAILED.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38. OPS CHECKED GOOD.
